Estimation of the generalized Bessel – Struve transform in a certain space of generalized functions

Authors

  • S. K. Q. Al-Omari

Abstract

We investigate the so-called Bessel – Struve transform on certain class of generalized functions called Boehmians. By using different convolution products, we generate the Boehmian spaces, where the extended transform is well defined. We also show that the Bessel – Struve transform of a Boehmian is an isomorphism which is continuous with respect to a certain type of convergence.

Downloads

Published

25.09.2017

Issue

Section

Research articles

How to Cite

Al-Omari, S. K. Q. “Estimation of the Generalized Bessel – Struve Transform in a Certain Space of Generalized Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 9, Sept. 2017, pp. 1155-6, https://umj.imath.kiev.ua/index.php/umj/article/view/1767.